# SDR IPXA2019022739499

- Difficulty date: February 18, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 59,573 hours, 19,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587680
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12DAMAGE ON M/D CARGO FLOOR PANEL AT STA 533 - STA 654 PLUS 22 , RBL 55 - RBL 77 , PNL NO. 232HFFFABRICATE THE REPLACEMENT FLOOR PANEL PER EO NO. B767-5320-9693-I
